Tetsu Mizumachi and Dmitry Pelinovsky
On the asymptotic stability of localized modes in the discrete nonlinear Schrodinger equation
Discrete and Continuous Dynamical Systems Series S 5, 971-987 (2012)
Asymptotic stability of localized modes in the discrete nonlinear Schrodinger (DNLS)
equations was earlier established for septic and higher-order nonlinear functions by using
Strichartz time-averaged estimates. We use here pointwise dispersive decay estimates to push
down the lower bound for the exponent of the nonlinear functions.
discrete nonlinear Schrodinger equation, localized modes,
dispersive decay estimates, asymptotic stability.